MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr was reviewed, and the pump passed all previous tests.There are no other complaints on this device.Evaluation of the returned device was completed on 4/29/2024: the pump was tested with the testing protocol for system error alarm / motor function.The pump's event log was pulled as part of the investigation and it was noted that the pump underwent two system error alarms, as reported by the end user, which can be seen by the "e02" alarm code.The alarm code 02 for system error was followed by sub code "44" which means, "motor open" and "motor delay issue" and was the cause for the system error to alarm.A 102 ml infusion was ran on the pump instead of a 100ml infusion as the end user's current parameters were kept.The pump ran a 102 ml infusion over 46 hours and was able to complete without alarming system error.Functional testing did confirm the reported condition and was not duplicated during testing.Reported issue found, device not performing to specification.A capa has been opened in order to fully investigate and address the root cause of the reported event.
 
Event or Problem Description
On 01/31/2024, infutronix received a report that a pump stopped infusing due to a system error alert.The infusion cannot resume without causing delay in treatment.No patient was involved.The device was returned on 02/15/2024 for further evaluation.Detail of the evaluation can be found in section h of this mdr.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19225253
Report Number3011581906-2024-00482
Device Sequence Number8105619
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number170622-027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown